# SDR SWAA2021022245938

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Pneu Service Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PNEUMATIC PRESSURE CONNECT SERVICE DOOR 192DR INBOARD HINGE BROKEN / REMOVED AND REPLACED EXTERNAL PNEUMATIC PRESSURE CONNECT SERVICE DOOR 192DR INBOARD HINGE IAW AMM 52-48-42-000-802 STEP 4C (2) AMM 52-48-92-400-802 STEP 5E(1) AND SRM 51-40-02-0G-0 STEP 9 WN0185
